I was diagnosed with rosacea, I had 2 PDL. I was prescribed rozex and it's been 6 weeks since I started. I was also given Doxycycline and till now it's been 3 weeks and I'll be taking it for six more weeks. Also, I was prescribed Elidel twice a day with Ducray moisturizer, but I'm only applying it once coz the second time I do my face really itches and burns, it's been a week since i started Elidel. I'm avoiding all triggers, but my face is really red, is it normal? and will the redness fade?
Face Redness After PDL For Rosacea?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Rosacea After PDL
I would see the physician who prescribed you the Elidel and recommended the Ducray moisturizer, as you may be having an irritant reaction to one of these products if you are having an itchy burning sensation when you apply it.
Red faces with rosacea
Something is not working for you! Are you just dealing with redness or redness and pimples? If you have no pimples, no need to take Doxycycline as that is only indicated with acneiform rosacea. The fact you get redder with the Ducray moisturizer tells me there is something in that product irritating your skin. The Rozex cream can be irritating too. Again, not really necessary unless you have pimples. You might just try this: find Aquanil Cleanser as well as Aquanil HC lotion and see how you do with these alone.Obviously the Cleanser to clean and the HC lotion to decrease inflammation and to protect. PDL treatments will only treat exisiting redness and not prevent 'the flush' so learn your trigger factors and avoid anything that turns you red! Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.